# SDR AALA201902119021

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 20,628 hours, 8,188 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE  LEFT ELEVATOR NR 2 HINGE FITTING HAD EXCESSIVE PLAY AND WAS WORN.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE HINGE FITTING IAW AMM 55-16-42.
